Academic Journals Database
Disseminating quality controlled scientific knowledge

Hypoellipticity and Non Hypoellipticity for Sums of Squares of Complex Vector Fields Ipoellitticità e non ipoellitticità per somme di quadrati di campi complessi

Author(s): Antonio Bove

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 2;
Issue: 1;
Date: 2011;
Original page

In this talk we give a report on a paper where we consider a model sum of squares of planar complex vector fields, being close to Kohn's operator but with a point singularity. The characteristic variety of the operator is the same symplectic real analytic manifold as Kohn's. We show that this operator is hypoelliptic and Gevrey hypoelliptic provided certain conditions are satisfied. We show that in the Gevrey spaces below a certain index the operator is not hypoelliptic. Moreover there are cases in which the operator is not even hypoelliptic. This fact leads to some general negative statement on the hypoellipticity properties of sums of squares of complex vector fields, even when the complex H"ormander condition is satisfied.
Why do you need a reservation system?      Affiliate Program